MathSciNet Relay Station
MathSciNet bibliographic data
MR1051628 49J55 (93E20)
Haussmann, U. G.; Lepeltier, J.-P. On the existence of optimal controls. SIAM J. Control Optim. 28 (1990), no. 4, 851–902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement